# SDR CA030921001

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 98077H1081
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAS RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT.  RT WINDSHIELD INNER PLY CRACKED WHILE EN-ROUTE FROM ORD TO AUS.  THE AIRCRAFT WAS FERRIED TO ORD FOR THE WINDSHIELD REPLACEMENT.
